Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urinary tract infections
Question: light headed and nausea
|CindyC - Tue Nov 23, 2004 10:12 pm|
For about 4 days now, I have been so dizzy that I can't lay down without the room spinning. I also couldn't stand in one place this morning, without falling into the wall. I also threw up this morning. I had my blood pressure taken last night and it was 160/110. I was told to go to the emergency room. I was told I had high blood pressure.
I would like to know if you think it is high blood pressure, or maybe an inner ear infection or vertigo? I haven't seen my primary Dr. yet. They gave me a procardia last night and it brought it down. I am still light headed and nauseated, have been all day long.
I was having problems in my lower back for 3 months and it hurt so bad, I can hardly stand sometimes gettin up from the chair. They found some blood in my urine last night. I did have my menstral cycle last week. Could you tell me if you think it could be high blood pressure or something else? I don't want to take pills for the rest of my life if I don't have to.
Cindy :?: [
|Theresa Jones, RN - Sun Nov 28, 2004 5:37 am|
An inner ear infection certainly causes dizziness and with that it may also cause nausea. As for a blood pressure reading of 160/110, yes that is definitely high blood pressure. A persistently elevated blood pressure, requires medication etc. to control it because it affects your other organs. It may also cause dizziness and nausea as well as a headache. If your menstrual cycle was completed so there wasn't any confusion from the mixing of blood in your urine from that, it certainly requires an urine test. My major concern for you is the elevated blood pressure. If you have not yet made an appointment with your doctor, I urge you to do so. An elevated blood pressure has many significant consequences. :(
|gtstarlet - Mon Jan 16, 2006 1:29 am|
[i have just started to get really light headed after being on a plane i was fine when i got off and then a day later after being in a lift i started to feel real light headed i also was working out in the gym and it hits after i stop a work out, and when i stand still it feels as though i am swaying like being on a boat thats drifting, i also get really tired, It gets bad when i am standing still or in a lift, i have been like this for four days, I do smoke and i am 20 yrs old, i am on the way to quitting, can u make any suggestions why i feel like this please?
|Theresa Jones, RN - Wed Jan 18, 2006 7:31 am|
Some people experience orthostatic intolerance/orthostatic hypotension after a flight. Another condition that produces symptoms such as this is vertigo. If you are continuing to experience these symptoms have an evaluation by your physician to evaluate your blood pressure. If this cause is ruled out then another abnormality can be pursued.
Theresa Jones, RN
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.